# SDR AT9900209

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47318
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND THE FLOORBEAM UPPER CAP CORRODED AROUND FASTENER HOLES AT BS 980 RBL 38 TO 42.  REMOVED, FIT, TRIMMED, DRILLED, AND INSTALLED UPPER CAP REPAIR ANGLE IAW DC9 SRM 51-10-3, 53-01 FIG 1, 53-05 FIG 20A, 51-10-4, 51-30-2, AND 51-30-5.
